alexa Anaemia and skin pigmentation after excessive cupping therapy by an unqualified therapist in Korea: a case report.
Medicine

Medicine

Alternative & Integrative Medicine

Author(s): Kim KH, Kim TH, Hwangbo M, Yang GY

Abstract Share this page

Abstract A case is reported of skin pigmentation and associated anemia resulting from persistently repeated cupping therapies performed by an unqualified practitioner in South Korea. Almost 30 sessions of excessive cupping therapies with blood loss over two months yielded little benefit but led the patient to admit a hospital and receive blood transfusion for acquired iron deficiency anemia. Skin pigmentation on the cupping-attached region remained without any subjective discomfort. We suggest the importance of qualified health professionals when receiving cupping treatments. This article was published in Acupunct Med and referenced in Alternative & Integrative Medicine

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords